MightGet.com






Boots Pharmaceuticals Boots Flu-Max All in One Tablets (16 Tablets)


12 Advantage card points. For the relief of the symptoms of cold and flu.See details below, always read the labelSuitable for: Adults and children over 12 years oldActive ingredients: Guaifenesin 100mg, Paracetamol 250mg FREE Delivery on orders over 45 GBP. (Barcode EAN=5045097537867)